American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 3, Issue 4

Open AccessArticle
Inhomogeneous Connotations across Square, Stoichiometrically-Based Matrices
American Journal of Applied Mathematics and Statistics. 2015, 3(4), 142-145. DOI: 10.12691/ajams-3-4-1
Pub. Date: July 14, 2015Views: 6970Downloads: 4890
Open AccessArticle
Use of the Triangular Fuzzy Numbers for Student Assessment
American Journal of Applied Mathematics and Statistics. 2015, 3(4), 146-150. DOI: 10.12691/ajams-3-4-2
Pub. Date: July 21, 2015Views: 16356Downloads: 9641
Open AccessReview Article
Of Students Academic Performance Rates Using Artificial Neural Networks (ANNs)
American Journal of Applied Mathematics and Statistics. 2015, 3(4), 151-155. DOI: 10.12691/ajams-3-4-3
Pub. Date: July 23, 2015Views: 10085Downloads: 7248Citations: 4
Open AccessArticle
A New Numerical Method for Solving First Order Differential Equations
American Journal of Applied Mathematics and Statistics. 2015, 3(4), 156-160. DOI: 10.12691/ajams-3-4-4
Pub. Date: July 27, 2015Views: 11467Downloads: 8487Citations: 6
Open AccessArticle
Common Fixed Point Theorem for Weakly Contractive Mappings in Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2015, 3(4), 161-163. DOI: 10.12691/ajams-3-4-5
Pub. Date: August 02, 2015Views: 6617Downloads: 4540
Open AccessArticle
Some Properties of Skew Uniform Distribution
American Journal of Applied Mathematics and Statistics. 2015, 3(4), 164-167. DOI: 10.12691/ajams-3-4-6
Pub. Date: August 13, 2015Views: 9320Downloads: 6386
Open AccessArticle
Approximate Controllability of Fractional Stochastic Perturbed Control Systems Driven by Mixed Fractional Brownian Motion
American Journal of Applied Mathematics and Statistics. 2015, 3(4), 168-176. DOI: 10.12691/ajams-3-4-7
Pub. Date: August 13, 2015Views: 8554Downloads: 6179